Baudon, Olivier and Bensmail, Julien and Kalinowski, Rafał and Marczyk, Antoni and Przybyło, Jakubet al. - On the Cartesian product of of an arbitrarily partitionable graph and a traceable graph

dmtcs:1259 - Discrete Mathematics & Theoretical Computer Science, April 15, 2014, Vol. 16 no. 1 (in progress)
On the Cartesian product of of an arbitrarily partitionable graph and a traceable graph

Authors: Baudon, Olivier and Bensmail, Julien and Kalinowski, Rafał and Marczyk, Antoni and Przybyło, Jakub and Wozniak, Mariusz

A graph G of order n is called arbitrarily partitionable (AP, for short) if, for every sequence τ=(n1,\textellipsis,nk) of positive integers that sum up to n, there exists a partition (V1,\textellipsis,Vk) of the vertex set V(G) such that each set Vi induces a connected subgraph of order ni. A graph G is called AP+1 if, given a vertex u∈V(G) and an index q∈ {1,\textellipsis,k}, such a partition exists with u∈Vq. We consider the Cartesian product of AP graphs. We prove that if G is AP+1 and H is traceable, then the Cartesian product G□ H is AP+1. We also prove that G□H is AP, whenever G and H are AP and the order of one of them is not greater than four.


Source : oai:HAL:hal-01179212v1
Volume: Vol. 16 no. 1 (in progress)
Section: Graph Theory
Published on: April 15, 2014
Submitted on: November 23, 2012
Keywords: Discrete Mathematics,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 87 times.
This article's PDF has been downloaded 133 times.